# SDR ABXA2014041164

- Difficulty date: April 11, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 58,736 hours, 42,909 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 113T1676325
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING REAR SPAR TO LOWER TE PANEL ATTACH BRACKET SPLIT ON OTBD EDGE AT WS 854.  FABRICATED NEW SUPPORT RIB FROM & 10136-1700-7075-T6 PO G039188 IAW DWG 113T1673-21 & SAMPLE.  INSTALLED NEW SUPPORT RIB IAW SRM 51-40-02.  SDR INFO CORRODED, PN 113T16763-25, SN NA, PART NAME SUPPORT RIB, EXACT FS & BS LOCATION ON ACFT FROM WS 852.20 TO TE.  ACFT WAS GNDED.
